# SDR IPXA12175010

- Difficulty date: August 14, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 005
- Aircraft time: 8,710 hours, 5,315 cycles
- Engine: Pwa PW4158
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Chafed
- Location: Rt Wing Te Flap
- Component: Flap, Airbus
- Component part number: A57960300007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, RT MID FLAP OTBD BULLNOSE CHAFED.  ACCOMPLISHED REPAIR ON RT MID FLAP OTBD BULLNOSE IAW SRM 57-50-00, FIG 208, REV21 AND EO A300-5720-45980-A.
